# SDR CALA2014061391255

- Difficulty date: June 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 73,279 hours, 10,309 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Faulty
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT ELEC GEN SYS STATUS MSG DISPLAYED, ALSO ELEC BUS ISOLATION LT & ELEC BUS ISOLATION RT ADVISORY MSGS DISPLAYED.  REPLACED RT GCU & BPCU IAW MM24-41-05, 24-22-02.  CONFIRMED S-W LOAD OKAY.  RAN ELECT SYS CHECK WITH EXT POWER, APU & ENGS.  FREQS VOLTS & LOAD CHECKED GOOD.  GEN & BUS CTL & IND CHECKS GOOD, NO FAULTS NOTED.  CONFIRMED BOTH ENG IDG & BUGS OIL SVC WERE GOOD.
